# SDR DL73K980559

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Locator
- Part number: 6076905
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK, FOUND ELT BEACON DAMAGED.  REPLACED BEACON.
